Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Special Issue "Special Functions and Orthogonal Polynomials with their Applications"

A special issue of Turkish Journal of Analysis and Number Theory (ISSN 2333-1232).

Special Issue Editors

Chief Guest Editor

Ali Boussayoud
LMAM Laboratory and Department of Mathematics, Mohamed Seddik Ben Yahia University, Jijel, Algeria
Email: aboussayoud@yahoo.fr

Guest Editor

Mohamed Kerada
LMAM Laboratory and Department of Mathematics, Mohamed Seddik Ben Yahia University, Jijel, Algeria
Email: mkerad9@gmail.com

Special Issue Information

Special functions and orthogonal polynomials such as Bernoulli polynomials, Euler polynomials, Genocchi polynomials, Fibonacci polynomials, Chebychev polynomials of first and second kind., Lucas polynomials, etc. play a key role in the developments of several fields of mathematics, physics, and engineering. This special issue will be contributed to the fields of special functions and orthogona polynomials (or q-special functions and orthogonal polynomials). An importance is placed on vital and important developments in classical analysis, number theory, mathematical analysis, mathematical physics, symmetric functions, combinatoric, and other parts of the natural sciences.

Special Issue Topics

About the issue

The topics to be covered by this special issue include, but are not limited to:

  • • q-Bernoulli numbers and q-Bernoulli polynomials
  • • d-Orthogonal Polynomials
  • • Symmetric functions
  • • q-Genocchi numbers and q-Genocchi polynomials
  • • Hermite numbers and Hermite polynomials
  • • Generating functions
  • • Fibonacci numbers and Fibonacci polynomials.

Import Dates & Submit

Important dates

Submission Deadline: January 20, 2018
Notification of Acceptance: March 20, 2018
Final Version Due: March 30, 2018
Special Issue Publishing Date: April 15, 2018

Submit your article now

Manuscripts should be submitted as an attached file to an e-mail directed to the Chief Guest Editor, Ali Boussayoud at the address: <aboussayoud@yahoo.fr>

Published Papers (8 Papers)

Open AccessResearch Article
Oppenheim's Problem and Some Inequalities Involving Bessel Functions and Dunkl Kernels
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 61-71. DOI: 10.12691/tjant-6-3-1
Pub. Date: March 13, 2018
Open AccessResearch Article
Turán Type Inequalities for Jacobi-Dunkl Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 72-83. DOI: 10.12691/tjant-6-3-2
Pub. Date: April 11, 2018
Open AccessResearch Article
On Multiple Zeta Function and Associated Properties
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 84-89. DOI: 10.12691/tjant-6-3-3
Pub. Date: April 21, 2018
Open AccessResearch Article
Ward’s Generalized Special Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 90-92. DOI: 10.12691/tjant-6-3-4
Pub. Date: April 26, 2018
Open AccessResearch Article
On Some Identities and Generating Functions for Mersenne Numbers and Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 93-97. DOI: 10.12691/tjant-6-3-5
Pub. Date: April 28, 2018
Open AccessResearch Article
Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 98-102. DOI: 10.12691/tjant-6-3-6
Pub. Date: May 05, 2018
Open AccessResearch Article
Some Reduction Formulae Associated with Gauss and Fox-Wright Hypergeometric Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 103-106. DOI: 10.12691/tjant-6-3-7
Pub. Date: May 24, 2017
Open AccessResearch Article
The Log-concavity Property Associated to Hyperjacobsthal and Hyperjacobsthal-Lucas Sequences
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 107-110. DOI: 10.12691/tjant-6-3-8
Pub. Date: May 12, 2018